# SDR AMTA200600614

- Difficulty date: October 15, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS TRACK LIGHTING 6H TO 11H IS INOPERATIVE.  CONNECTED CONNECTOR AT ROW 11H.  OPERATION CHECK OK.  (M)
